# SDR SWIA201437630

- Difficulty date: May 2, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Chafed
- Location: Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HAND RAIL OTBD SUPPORT ARM CHAFED FROM PAX DOOR SUPPORT WHEEL.  C-CHECK, BLENDED CHAFE ON PAX DOOR AFT HANDRAIL OTBD SUPPORT ARM  ORIGINAL MATERIAL THICKNESS .083" REMAINING MATERIAL THICKNESS .078" MATERIAL LOSS OF .005" IS WITHIN LIMITS IAW STS EA.
